American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Bang-yen Chen and Gerald D. Ludden. Riemann surfaces in complex projective spaces . Proc. Amer. Math. Soc. 32 (1972) 561-566. MR 0290262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roger F. Verhey. Diffeomorphic invariants of immersed circles . Trans. Amer. Math. Soc. 163 (1972) 47-63. MR 0286122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. A. Taylor. Discrete sufficient sets for some spaces of entire functions . Trans. Amer. Math. Soc. 163 (1972) 207-214. MR 0290084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George K. Francis. Titus' homotopies of normal curves . Proc. Amer. Math. Soc. 30 (1971) 511-518. MR 0285009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James L. Meek. Subharmonic versions of Fatou's theorem . Proc. Amer. Math. Soc. 30 (1971) 313-317. MR 0280728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Moses Glasner. Energy-finite solutions of $\Delta u=Pu$ and Dirichlet mappings . Proc. Amer. Math. Soc. 29 (1971) 553-556. MR 0279734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hugh E. Warren. A Riemann mapping theorem for $C(X)$ . Proc. Amer. Math. Soc. 28 (1971) 147-154. MR 0279578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. K. Boehme and Max L. Weiss. Extensions of Fatou's theorem to tangential asymptotic values . Proc. Amer. Math. Soc. 27 (1971) 289-298. MR 0273039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. L. Shields and D. L. Williams. Bonded projections, duality, and multipliers in spaces of analytic functions . Trans. Amer. Math. Soc. 162 (1971) 287-302. MR 0283559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kwang-nan Chow and Moses Glasner. Bounded in the mean solutions of $\triangle u=Pu$ on Riemannian manifolds . Proc. Amer. Math. Soc. 26 (1970) 261-265. MR 0271871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Barnett W. Glickfeld. Meromorphic functions of elements of a commutative Banach algebra . Trans. Amer. Math. Soc. 151 (1970) 293-307. MR 0264398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. T. Sledd. Coefficient estimates for Dirichlet series . Trans. Amer. Math. Soc. 150 (1970) 69-76. MR 0268564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. IV . Trans. Amer. Math. Soc. 149 (1970) 179-185. MR 0260685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joel D. Pincus and James Rovnyak. A representation theorem for determining functions . Proc. Amer. Math. Soc. 22 (1969) 498-502. MR 0248569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Witold M. Bogdanowicz. Analytic continuation of holomorphic functions with values in a locally convex space . Proc. Amer. Math. Soc. 22 (1969) 660-666. MR 0250067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth M. Larsen. An extremal harmonic function . Proc. Amer. Math. Soc. 20 (1969) 333-336. MR 0234385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Jurchescu. Coherent sheaves on bordered Riemann surfaces . Trans. Amer. Math. Soc. 144 (1969) 557-563. MR 0249665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. L. Duren and A. L. Shields. Properties of $H\sp{p}$ $(0. Trans. Amer. Math. Soc. 141 (1969) 255-262. MR 0244751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth O. Leland. A characterization of analyticity. II . Proc. Amer. Math. Soc. 19 (1968) 519-527. MR 0235083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Minaketan Das. Properties of certain spaces of entire functions . Proc. Amer. Math. Soc. 19 (1968) 773-776. MR 0227754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. L. Hilliker. Algebraically dependent functions of a complex and $p$-adic variable. . Proc. Amer. Math. Soc. 19 (1968) 1052-1056. MR 0231807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Douglas N. Clark. Hankel forms, Toeplitz forms and meromorphic functions . Trans. Amer. Math. Soc. 134 (1968) 109-116. MR 0231113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard A. Hunt and Richard L. Wheeden. On the boundary values of harmonic functions . Trans. Amer. Math. Soc. 132 (1968) 307-322. MR 0226044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] I. Glicksberg. Dominant representing measures and rational approximation . Trans. Amer. Math. Soc. 130 (1968) 425-462. MR 0225149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald Alter. On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function . Trans. Amer. Math. Soc. 130 (1968) 55-74. MR 0218312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. C. Sine. On convex combinations of Blaschke products . Proc. Amer. Math. Soc. 18 (1967) 571-572. MR 0211271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] George Piranian, Allen L. Shields and James H. Wells. Bounded analytic functions and absolutely continuous measures . Proc. Amer. Math. Soc. 18 (1967) 818-826. MR 0215067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. C. Lyndon and J. L. Ullman. Groups of elliptic linear fractional transformations . Proc. Amer. Math. Soc. 18 (1967) 1119-1124. MR 0222182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dragiša Mitrović. The homogeneous Hilbert boundary problem in a Banach algebra. II . Proc. Amer. Math. Soc. 18 (1967) 680-682. MR 0227709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. H. Ahlberg, E. N. Nilson and J. L. Walsh. Complex cubic splines . Trans. Amer. Math. Soc. 129 (1967) 391-413. MR 0217484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4